# SDR MALA975849

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827MA
- Make and model: Dhav DHC8102
- Aircraft serial: 331
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: 1011801
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, NOTED SMOKE FROM PASSENGER DOOR STEP LIGHTING.  MAINTENANCE FOUND TOP AIRSTAIR LIGHT SOCKET LOOSE.  REPLACED AIRSTAIR LIGHT ASSEMBLY, OPS CHECK GOOD.
